advertisement
Question
Posted by: zara | 2004/02/16

changing contraceptive pills and the effect on skin

hi
I use be on Dianne pill for a few years for my acne and then recently took a break for about 3 months.My skin went very bad and now I am on Tri-Minulet for approximately 6 months.My skin is still not gone as clear a it use to be when I was on Dianne.Will my skin go horribly bad if I change back to Dianne at the start of a new cycle again?Will it take another 6 months to adjust to the new Pill?If that be the case then I'd rather stay on Tri-Minulet and not have to deal with the 6 month period of terrible skin again!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you go back onto Diane, your skin should improve as Diane is specifically used for acne.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement